# SDR SWIA202054381

- Difficulty date: October 11, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5751 · Ailerons
- Part: Link
- Part number: 600101757
- Condition: Corroded
- Location: Flutter Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT AILERON FLUTTER DAMPER LINKS HEAVILY CORRODED, REQUIRES REPLACEMENT.  C-CHECK RO 11/24/2020.  REMOVED CORRODED LINKS FROM LT/RT AILERON FLUTTER DAMPERS AND INSTALLED NEW LINKS, IAW CRJ 200 AMM.   OPERATIONAL CHECKS ARE GOOD, IAW CRJ AMM.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
